| Catalog Number |
6201-90001 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that the tip of a mesa 2 screw inserter fractured during surgery.The fractured tip was not located post-operatively and the operating surgeon was, "confident that the tip did not fall into the patient." the procedure was completed successfully with no surgical delay and no reported adverse consequence to the patient.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect an updated investigation conclusion following product return.